# SDR HNAA2021030200069

- Difficulty date: February 14, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 37,090 hours, 33,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON EXTERNAL FUSELAGE SKIN AROUND RIVET AT FR 77 BTW STR 8L-9L... PERFORMED PT INSPECTION IAW EASI NDTM. EASI 0452. CRACK ENDS MARKED....REMOVED CRACKED AREA ON EXTERNAL FUSELAGE SKIN AND INSTALLED SKIN BUSHING ON EXTERNAL FUSELAGE SKIN AT RIVET AT FR 77 BTW STR 8L-9L IAW EMB145 SRM 53-32-01RE ITEM 9, EO1-53-21-0040.
